Alert archive / Alabama / Red Flag Warnings in 2010
Red Flag Warning 95, NWS Mobile, AL
NWS Mobile, AL issued this red flag warning at Dec 8, 2010, 1:56 PM CST for 10 counties in Alabama. It took effect at Dec 9, 2010, 10:00 AM CST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2010, 1:56 PM CST (19:56 UTC)
- In effect from
- Dec 9, 2010, 10:00 AM CST
- Expired
- Dec 9, 2010, 5:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL
The radar
The Mobile radar (KMOB), 138 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -142 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
437 WWUS84 KMOB 081956 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 156 PM CST WED DEC 8 2010 ...RED FLAG WARNING CANCELLED FOR THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO A LONG DURATION OF RELATIVE HUMIDITY BELOW CRITICAL LEVELS... ...FIRE WEATHER WATCH CANCELLED FOR FRIDAY... .A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION THROUGH THURSDAY. ABUNDANT CLOUD COVER THIS AFTERNOON HAS RESULTED IN HUMIDITY VALUES STAYING WELL ABOVE CRITICAL THRESHOLDS. HOWEVER... SUNNY SKIES ARE EXPECTED ON THURSDAY WITH TEMPERATURES WARMING INTO THE LOWER 50S. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE TEENS WILL RESULT IN HUMIDITY VALUES DROPPING INTO THE LOW TO MID 20S. BY FRIDAY...HIGH PRESSURE MOVES WELL EAST OF THE REGION WITH MOISTURE LEVELS INCREASING. FLZ001-003-005-091300- /O.CAN.KMOB.FW.W.0094.000000T0000Z-101208T2300Z/ /O.CAN.KMOB.FW.A.0085.101210T1700Z-101210T2200Z/ /O.UPG.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/ /O.NEW.KMOB.FW.W.0095.101209T1700Z-101209T2300Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-INLAND OKALOOSA- 156 PM CST WED DEC 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY... ...RED FLAG WARNING FOR THIS AFTERNOON IS CANCELLED... ...FIRE WEATHER WATCH FOR FRIDAY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. THE FIRE WEATHER WATCH FOR FRIDAY HAS BEEN CANCELLED. A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION THROUGH THURSDAY. ABUNDANT CLOUD COVER THIS AFTERNOON HAS RESULTED IN HUMIDITY VALUES STAYING WELL ABOVE CRITICAL THRESHOLDS. HOWEVER... SUNNY SKIES ARE EXPECTED ON THURSDAY WITH TEMPERATURES WARMING INTO THE LOWER 50S. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE TEENS WILL RESULT IN HUMIDITY VALUES DROPPING INTO THE LOW TO MID 20S. BY FRIDAY...HIGH PRESSURE MOVES WELL EAST OF THE REGION WITH MOISTURE LEVELS INCREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ FLZ002-004-006-091300- /O.CAN.KMOB.FW.W.0094.000000T0000Z-101208T2300Z/ /O.UPG.KMOB.FW.A.0084.101209T1600Z-101209T2300Z/ /O.NEW.KMOB.FW.W.0095.101209T1700Z-101209T2300Z/ COASTAL ESCAMBIA-COASTAL SANTA ROSA-COASTAL OKALOOSA- 156 PM CST WED DEC 8 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY... ...RED FLAG WARNING FOR THIS AFTERNOON IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST THURSDAY. THE RED FLAG WARNING FOR THIS AFTERNOON HAS BEEN CANCELLED. A COLD AND DRY AIRMASS WILL PERSIST ACROSS THE REGION THROUGH THURSDAY. ABUNDANT CLOUD COVER THIS AFTERNOON HAS RESULTED IN HUMIDITY VALUES STAYING WELL ABOVE CRITICAL THRESHOLDS. HOWEVER... SUNNY SKIES ARE EXPECTED ON THURSDAY WITH TEMPERATURES WARMING INTO THE LOWER 50S. THESE TEMPERATURES COMBINED WITH DEWPOINTS IN THE TEENS WILL RESULT IN HUMIDITY VALUES DROPPING INTO THE LOW TO MID 20S. BY FRIDAY...HIGH PRESSURE MOVES WELL EAST OF THE REGION WITH MOISTURE LEVELS INCREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$
2 follow-up statements
526 WWUS84 KMOB 091231 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 631 AM CST THU DEC 9 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .COLD AND DRY HIGH PRESSURE OVER THE REGION WILL MOVE SLOWLY INTO THE ATLANTIC THROUGH FRIDAY ALLOWING FOR TEMPERATURES TO GRADUALLY RETURN TO MORE SEASONABLE LEVELS ALONG WITH A MODEST RETURN OF MOISTURE TO THE AREA ON FRIDAY. RELATIVE HUMIDITIES WILL DROP TO AROUND TWENTY PERCENT THIS AFTERNOON RESULTING IN A RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. RELATIVE HUMIDITIES WILL DROP TO AROUND THIRTY PERCENT OVER THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY WHERE A FIRE WEATHER WATCH IS IN EFFECT. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON SATURDAY AS MORE GULF MOISTURE RETURNS TO THE AREA. ALZ051>064-092300- /O.EXB.KMOB.FW.W.0095.101209T1600Z-101209T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 631 AM CST THU DEC 9 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT ACROSS THE AREA THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ FLZ001>006-100445- /O.NEW.KMOB.FW.A.0086.101210T1700Z-101210T2300Z/ /O.EXT.KMOB.FW.W.0095.101209T1600Z-101209T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 631 AM CST THU DEC 9 2010 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. THE RED FLAG WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM CST THIS AFTERNOON. RELATIVE HUMIDITIES WILL DROP TO AROUND 20 PERCENT ACROSS THE AREA THIS AFTERNOON AND DROP TO AROUND 30 PERCENT FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
789 WWUS84 KMOB 092016 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 216 PM CST THU DEC 9 2010 ...RED FLAG WARNING IN EFFECT THROUGH 5 PM CST THIS AFTERNOON FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .COLD AND DRY HIGH PRESSURE OVER THE REGION WILL MOVE SLOWLY INTO THE ATLANTIC THROUGH FRIDAY ALLOWING FOR TEMPERATURES TO GRADUALLY RETURN TO MORE SEASONABLE LEVELS ALONG WITH A MODEST RETURN OF MOISTURE TO THE AREA ON FRIDAY. RELATIVE HUMIDITIES HAVE DROPPED TO AROUND TWENTY PERCENT THIS AFTERNOON RESULTING IN A RED FLAG WARNING FOR SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. RELATIVE HUMIDITIES WILL DROP TO AROUND THIRTY PERCENT OVER THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY WHERE A FIRE WEATHER WATCH IS IN EFFECT. RELATIVE HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ON SATURDAY AS MORE GULF MOISTURE RETURNS TO THE AREA. FLZ001>006-101230- /O.CON.KMOB.FW.W.0095.000000T0000Z-101209T2300Z/ /O.CON.KMOB.FW.A.0086.101210T1700Z-101210T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- 216 PM CST THU DEC 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. RELATIVE HUMIDITIES HAVE DROPPED TO AROUND 20 PERCENT ACROSS THE AREA THIS AFTERNOON AND ARE EXPECTED TO DROP TO AROUND 30 PERCENT FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ALZ051>064-092300- /O.CON.KMOB.FW.W.0095.000000T0000Z-101209T2300Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN- 216 PM CST THU DEC 9 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON. RELATIVE HUMIDITIES HAVE DROPPED TO AROUND 20 PERCENT ACROSS THE AREA THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. && $$ 32
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this red flag warning went out at Dec 8, 12:53 PM CST, 1 hour 3 minutes earlier.
Area forecast discussion, Dec 8, 12:53 PM CST, 1 hour 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1253 PM CST WED DEC 8 2010 .AVIATION [08/18Z ISSUANCE]...EXPECT VFR CONDITIONS THROUGH THE AFTERNOON PERIOD WITH ONLY CIGS OF 7-9 KFT AS A SHORTWAVE MOVES ACROSS. CLEARING SKIES WITH CONTINUED VFR CONDITIONS TONIGHT THROUGH WEDNESDAY MORNING. /22 .SHORT TERM [THIS AFTERNOON]...NORTHERN VORTEX OF UPPER LEVEL SHORTWAVE WILL CONTINUE TO MOVE ACROSS OUR FAR NORTHERN ZONES THIS AFTERNOON. ALTHOUGH CURRENT TEMPERATURES REMAIN ABOVE FREEZING (34 TO 37 DEGREES ACROSS THE AREA...REPORTS OF FLURRIES CONTINUE TO BE REPORTED ACROSS THE AREA. HIGH TEMPERATURES ACROSS OUR FAR NORTHERN ZONES WILL TOP OUT SEVERAL DEGREES ABOVE THOSE NUMBERS...BUT AGAIN FLURRIES REMAIN POSSIBLE THROUGH MID AFTERNOON. UPDATED ZONES TO REFLECT CONTINUED FLURRIES AND COOLER HIGH TEMPERATURES DUE TO EXTENSIVE CLOUD COVER AND COLD AIR ADVECTION. /22 .FIRE WEATHER [THIS AFTERNOON]...LOWEST RELATIVE HUMIDITY VALUES SO FAR TODAY HAVE ONLY MANAGED TO REACH AROUND 50 PERCENT ACROSS THE WESTERN FLORIDA PANHANDLE...AND IS NOW FORECAST TO ONLY REACH THE LOWER 40S...REMAINING ABOVE WARNING CRITERIA. THEREFORE...THE RED FLAG WARNING FOR THE WESTERN FLORIDA PANHANDLE WILL BE CANCELLED SHORTLY. /22 *** PREVIOUS DISCUSSIONS *** .SHORT TERM (TODAY AND TONIGHT)...POTENT MID LEVEL SHORTWAVE CURRENTLY MOVING ACROSS THE ARKLATEX WILL CONTINUE TO MOVE SOUTHEAST THROUGH THIS EVENING. AHEAD OF THIS SYSTEM...AREA RADARS ARE PICKING UP SOME PATCHES OF LIGHT PRECIP. HOWEVER...ALL THE PRECIP IS EVAPORATING BEFORE IT REACHES THE SFC DUE TO A VERY DRY SUB-CLOUD LAYER IN PLACE ACROSS THE CENTRAL GULF COAST. TEMPS ARE PROBABLY NEAR THEIR LOWS RIGHT NOW AND WILL WARM AS CLOUDS INCREASE ACROSS THE REGION. OBSERVATIONS TO THE WEST ARE INDICATING ANY PRECIP REACHING THE SFC IS VERY LIGHT AND IN LIQUID FORM. HAVE KEPT THE MENTION OF FLURRIES ACROSS THE FAR NORTHERN ZONES TO AGREE WITH NEIGHBORING OFFICES WITH SHOWERS ACROSS THE SOUTHERN TWO-THIRDS OF THE REGION. DUE TO THE DRY LOWER LEVELS OF THE ATMOSPHERE MOST...IF NOT ALL...OF THE PRECIP WILL EVAPORATE BEFORE REACHING THE THE SFC. THEREFORE POPS ARE VERY LOW...20 OR LESS. CLOUDS AND INCREASING COLD ADVECTION WILL KEEP HIGHS TODAY IN THE LOWER 40S INLAND TO MID AND UPPER 40S ALONG THE COAST. SKIES WILL CLEAR BY EARLY EVENING AND WITH LIGHT WINDS ALLOWING NEAR IDEAL RADIATIONAL COOLING...TEMPS WILL DROP RAPIDLY TONIGHT. OVERNIGHT LOWS IN LOW 20S INLAND TO UPPER 20S IN COASTAL AREAS. /13 FOR THURSDAY THROUGH FRIDAY NIGHT...DEEP LAYER DRY AIR FOLLOWS IN THE WAKE OF THE VIGOROUS SHORTWAVE SYSTEM EXITING THE AREA TO THE EAST ON THURSDAY AND A WARMING TREND ENSUES THROUGH FRIDAY AS THE COLD DOME OF HIGH PRESSURE OVER THE SOUTHEAST STATES SHIFTS INTO THE ATLANTIC. DRY CONDITIONS FOLLOW THROUGH FRIDAY WITH SMALL POPS OVER THE WESTERN PORTION OF THE AREA AS A MODEST RETURN FLOW ENSUES FRIDAY NIGHT AHEAD OF A SURFACE ADVANCING ACROSS THE SOUTHERN PLAINS. TEMPERATURES WILL BE SOMEWHAT WARMER ON THURSDAY BUT STILL SOME TEN DEGREES BELOW SEASONABLE LEVELS...THEN WARM TO NEAR SEASONABLE LEVELS ON FRIDAY. /29 .LONG TERM (SATURDAY THROUGH TUESDAY)...YESTERDAY THE MODELS WERE LATITUDINALLY SPLIT ON THE TRACK OF THE PLAINS SURFACE LOW BUT HAVE COME INTO BETTER AGREEMENT TONIGHT GENERALLY IN THE MIDDLE OF YESTERDAYS SOLUTIONS. THIS HAS THE SURFACE LOW MOVING FROM THE SOUTHERN PLAINS SATURDAY MORNING TO THE OHIO RIVER VALLEY SATURDAY NIGHT. THE GFS IS THE QUICKEST WITH THE PASSAGE OF THE ASSOCIATED COLD FRONT WITH PASSAGE SATURDAY NIGHT BUT THINK THAT THE SLOWER ECMWF SOLUTION...PASSAGE LATE SATURDAY NIGHT INTO EARLY SUNDAY MORNING...MAY BE CLOSER TO WHAT WILL EVENTUALLY TRANSPIRE...WITH A RISK OF AN EVEN SLOWER SOLUTION BASED ON RECENT MODEL PERFORMANCE WITH FRONTS IN OUR AREA AND GFS ENSEMBLES WHICH ARE ALSO SLOWER. THE DAYTIME HIGH ON SUNDAY IS PARTICULARLY CHALLENGING GIVEN THE TIMING OF THE FRONT BUT THINK MEX HIGHS LOOKS REASONABLE AND HAVE STAYED CLOSE. MEX TEMPERATURES FOR THE MOST PART LOOK LIKEWISE REASONABLE FOR THE REMAINDER OF THE PACKAGE. THE STRENGTH OF THE LOW LEVEL FLOW AHEAD OF THE FRONT IS SIMILAR WITH CURRENT MODEL DATA...WHICH RESULTS IN VERY HIGH 0-1 KM HELICITY VALUES OF 250-450 M2/S2 AHEAD OF THE FRONT SATURDAY NIGHT. INSTABILITY CONTINUES TO BE A SIGNIFICANT FACTOR WITH THE GFS 0-3 KM MUCAPES REMAINING MOSTLY BELOW 100 J/KG WITH THE SLOWER TIMING OF THE ECMWF ALLOWING FOR ONLY SLIGHTLY HIGHER VALUES GENERALLY NEAR 200 J/KG OR BELOW. THUS CONTINUE TO NOT EXPECT SEVERE STORM DEVELOPMENT BUT WILL CONTINUE TO CLOSELY MONITOR. TEMPERATURES RETURN TO WELL BELOW SEASONABLE LEVELS IN THE WAKE OF THE FRONT WITH DRY CONDITIONS FOLLOWING THROUGH TUESDAY. /29 && .MARINE...AN AREA OF LOW PRESSURE ACROSS THE NORTHWEST GULF WILL MOVE TO THE SOUTH AND EAST OF THE AREA THROUGH THIS EVENING. IN THE WAKE OF THIS LOW...NORTHERLY FLOW WILL INCREASE AS A VERY COLD AIRMASS MOVES SOUTHWARD ACROSS THE MARINE AREA. THE NORTHERN FLOW WILL DECREASE ON THURSDAY AS A RIDGE OF HIGH PRESSURE MOVES ACROSS THE SOUTHEAST STATES. AS THE HIGH SHIFTS EAST...A SOUTHERLY FLOW WILL DEVELOP LATE IN THE WEEK AND INCREASE ON SATURDAY AHEAD OF AN APPROACHING COLD FRONT. A STRONG NORTHWEST FLOW WILL DEVELOP ON SUNDAY IN THE WAKE OF THE FRONT. /13 && .FIRE WEATHER...DRY HIGH PRESSURE OVER THE SOUTHEASTERN STATES SHIFTS GRADUALLY EASTWARD AND INTO THE ATLANTIC THROUGH FRIDAY AS A SURFACE LOW ADVANCES ACROSS THE SOUTHERN PLAINS. HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING OVER THE NORTHWEST FLORIDA PANHANDLE THIS AFTERNOON AND A FIRE WEATHER WATCH CONTINUES FOR SAME ON THURSDAY BOTH FOR A LONG DURATION OF RELATIVE HUMIDITIES BELOW 35 PERCENT. HAVE ISSUED A FIRE WEATHER WATCH FOR THE INTERIOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE ON FRIDAY AS DESPITE A MODEST INCREASE IN SURFACE DEWPOINTS...TEMPERATURES WILL BE NEAR SEASONABLE LEVELS RESULTING IN RELATIVE HUMIDITIES DROPPING BELOW CRITICAL LEVELS FOR SLIGHTLY LONGER THAN FOUR HOURS. /29 &&
Hazardous weather outlook, Dec 8, 6:00 AM CST, 7 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST WED DEC 8 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-091200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST WED DEC 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI...AS WELL AS FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA TODAY. IN THE WAKE OF THIS SYSTEM...ANOTHER COLD AIRMASS WILL MOVE INTO THE REGION WITH LOWS TONIGHT FALLING INTO THE LOW TO MID 20S. SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE MARINE AREA THIS AFTERNOON AND TONIGHT DUE TO MODERATE NORTHERLY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STRONG COLD FRONT IS FORECAST TO MOVE ACROSS THE REGION LATE SATURDAY AND EARLY SUNDAY. ONSHORE WINDS OVER THE MARINE AREA WILL INCREASE AHEAD OF THE FRONT...WITH OFFSHORE WINDS BECOMING EVEN STRONGER IN THE WAKE OF THE FRONT. SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED SUNDAY...POSSIBLY SATURDAY AFTERNOON AS THE COLD FRONT APPROACHES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Dec 8, 12:21 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1221 PM CST WED DEC 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM NON-TSTM WND GST FRISCO CITY 31.43N 87.40W
11/30/2010 U0 MPH MONROE AL EMERGENCY MNGR
GUSTY SURFACE WINDS BEHIND A COLD FRONT DAMAGED A ROOF ON
A HOME. THE DAMAGE TO THE ROOF OCCURRED APPROX 930 TO
1000 AM LOCAL TIME. WIND GUSTS BEHIND THIS PARTICULAR
COLD FRONT HAD A HISTORY OF GUSTINESS BETWEEN 40 AND 50
MPH FOR ABOUT AN HOUR BEFORE SUBSIDING.
&&
KCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 8, 6:18 AM CST | Fire Weather Watch | MOB | 8 hr | |
| Dec 8, 6:18 AM CST | Red Flag Warning | MOB | 8 hr | |
| Dec 8, 3:46 PM CST | Hard Freeze Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 17 hr |
| Dec 8, 3:49 PM CST | Small Craft Advisory | MOB | 12 hr |
Nearby
Red Flag Warnings in Alabama, 2010Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.